Követés
Gianni Pagnini
Gianni Pagnini
Ikerbasque Research Fellow, BCAM Bilbao, Basque Country - Spain
E-mail megerősítve itt: bcamath.org
Cím
Hivatkozott rá
Hivatkozott rá
Év
The fundamental solution of the space-time fractional diffusion equation
F Mainardi, Y Luchko, G Pagnini
arXiv preprint cond-mat/0702419, 2007
13022007
Discrete random walk models for space–time fractional diffusion
R Gorenflo, F Mainardi, D Moretti, G Pagnini, P Paradisi
Chemical physics 284 (1-2), 521-541, 2002
4032002
The Wright functions as solutions of the time-fractional diffusion equation
F Mainardi, G Pagnini
Applied Mathematics and Computation 141 (1), 51-62, 2003
2572003
Fox H functions in fractional diffusion
F Mainardi, G Pagnini, RK Saxena
Journal of computational and applied mathematics 178 (1-2), 321-331, 2005
2372005
The 𝑀-Wright Function in Time-Fractional Diffusion Processes: A Tutorial Survey
F Mainardi, A Mura, G Pagnini
International Journal of Differential Equations 2010, 2010
2272010
Time-fractional diffusion of distributed order
F Mainardi, A Mura, G Pagnini, R Gorenflo
Journal of Vibration and Control 14 (9-10), 1267-1290, 2008
2212008
Some aspects of fractional diffusion equations of single and distributed order
F Mainardi, G Pagnini, R Gorenflo
Applied Mathematics and Computation 187 (1), 295-305, 2007
2032007
The role of the Fox–Wright functions in fractional sub-diffusion of distributed order
F Mainardi, G Pagnini
Journal of computational and applied mathematics 207 (2), 245-257, 2007
1422007
Erdélyi-Kober fractional diffusion
G Pagnini
Fractional calculus and applied analysis 15, 117-127, 2012
1382012
Random diffusivity from stochastic equations: comparison of two models for Brownian yet non-Gaussian diffusion
V Sposini, AV Chechkin, F Seno, G Pagnini, R Metzler
New Journal of Physics 20 (4), 043044, 2018
1292018
Mellin transform and subordination laws in fractional diffusion processes
F Mainardi, G Pagnini, R Gorenflo
arXiv preprint math/0702133, 2007
1222007
Fractional diffusion: probability distributions and random walk models
R Gorenflo, F Mainardi, D Moretti, G Pagnini, P Paradisi
Physica A: Statistical Mechanics and its Applications 305 (1-2), 106-112, 2002
1052002
Characterizations and simulations of a class of stochastic processes to model anomalous diffusion
A Mura, G Pagnini
Journal of Physics A: Mathematical and Theoretical 41 (28), 285003, 2008
1042008
Crossover from anomalous to normal diffusion: truncated power-law noise correlations and applications to dynamics in lipid bilayers
D Molina-Garcia, T Sandev, H Safdari, G Pagnini, A Chechkin, R Metzler
New Journal of Physics 20 (10), 103027, 2018
932018
Salvatore Pincherle: the pioneer of the Mellin–Barnes integrals
F Mainardi, G Pagnini
Journal of Computational and Applied Mathematics 153 (1-2), 331-342, 2003
852003
Discretizations of the spectral fractional Laplacian on general domains with Dirichlet, Neumann, and Robin boundary conditions
N Cusimano, F del Teso, L Gerardo-Giorda, G Pagnini
SIAM Journal on Numerical Analysis 56 (3), 1243-1272, 2018
622018
Fractional kinetics emerging from ergodicity breaking in random media
D Molina-García, TM Pham, P Paradisi, C Manzo, G Pagnini
Physical Review E 94 (5), 052147, 2016
622016
Fractional relaxation with time-varying coefficient
R Garra, A Giusti, F Mainardi, G Pagnini
Fractional Calculus and Applied Analysis 17 (2), 424-439, 2014
622014
The M-Wright function as a generalization of the Gaussian density for fractional diffusion processes
G Pagnini
Fractional Calculus and Applied Analysis 16, 436-453, 2013
572013
Sub-diffusion equations of fractional order and their fundamental solutions
F Mainardi, A Mura, G Pagnini, R Gorenflo
Mathematical methods in engineering, 23-55, 2007
552007
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20